×

Found 29 Documents (Results 1–29)

100
MathJax

The Titchmarsh problem with integers having a given number of prime divisors. (English. Russian original) Zbl 0886.11055

Math. Notes 59, No. 4, 421-434 (1996); translation from Mat. Zametki 59, No. 4, 586-603 (1996).
Reviewer: E.Krätzel (Wien)
MSC:  11N37 11N25
PDF BibTeX XML Cite
Full Text: DOI

Distribution of numbers with a given number of prime divisors in progressions. (English. Russian original) Zbl 0839.11038

Math. Notes 55, No. 2, 204-212 (1994); translation from Mat. Zametki 55, No. 2, 144-156 (1994).
Reviewer: A.Balog (Budapest)
MSC:  11N25 11N69
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

Classification